Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Totally real minimal submanifolds of a complex projective space


Author: Francisco Urbano
Journal: Proc. Amer. Math. Soc. 93 (1985), 332-334
MSC: Primary 53C40
MathSciNet review: 770548
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An $ n$-dimensional positively curved compact totally real minimal submanifold of an $ n$-dimensional complex projective space is totally geodesic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0770548-0
PII: S 0002-9939(1985)0770548-0
Article copyright: © Copyright 1985 American Mathematical Society